Jump to content

More than I could handle!


Catelynnw3
 Share

Recommended Posts

I FINALLY convinced my doctor to order a TTT, and it was scheduled for September 2. In the meantime, I had decided to go off Effexor XR and back to Celexa. I finished my last weaning dose on August 31. On top of that, we began moving out of our house because we closed on the 30th and continued moving through until the 1st. What a huge mistake!!!! :P I went for the TTT and after being administered the medication, my body went nuts. I was not prepared for this, and burst into tears while all my muscles basically started to twitch, etc... My heartrate was around 180 and they decided to stop the test because I guess I had reacted very strongly to the IV medication. WHAT WAS I THINKING?!

That night was one of the worst I probably have ever had. I am still not right since that happened, and am struggling. It is scary to think of how awful I felt off the Effexor also. Sometimes I wonder what would happen if I didn't have access to the medicine. I literally thought I was going crazy, as if I had no calming hormones of my own. I don't know if this is normal or not, but I guess I would feel better if someone else experiences this also. (Weaning on and off these meds. is scary since I know how I feel off them)

Of course, this whole move is difficult enough - I will never do so many major things at once again. I pray for better days ahead. Glad to know there are people here who understand. My family just can't understand how much I have gone through in the past several days.

God bless you all,

Cathy

Link to comment
Share on other sites

My heart goes out to you. I will say many prayers for you tonight. I am so sorry to hear you had such a terrible, scary time. Have faith that things will improve. Try to get someone to let you rest and have your family take some of the responsibility of this move off of you. You need time to heal. I am sure you will recover, hang in their and think positive thoughts. I know it's so easy to get pulled down in the pits and sometimes it's hard to climb out. I find that reading an uplifiting book or watching a funny movie and meditating really helps me. I hope you get the support from your family to help you through this difficult time.

Many hugs and prayers!!

Link to comment
Share on other sites

cathy,

i tried going off of effexor xr and also celexa (at different times) and i did not do well at all off of them...i found it very scary too that i was so dependent on them! especially b/c in general i am a pretty "up" person...but i just can't do without...which maybe is also a real sign of the messed up ANS for us, i don't know.

although, i think these anti-depressants are a bit scary...as i feel like even though they say they aren't habit forming, etc. etc. people seem to have a hard time going off of them (okay, that is a generalization, but i just don't think we really know the long-term effects of beng on these meds.)

still, i am just grateful they are available...i think about if i was alive a hundred years ago...we would have just been put to bed and wasted away or something...so we are lucky there is stuff to help!

as for the TTT...i thought it was an absolute nightmare too! i was sooooo sick afterwards and it took a long time for me to recuperate! so, hang in there and nurture yourself!

i can't believe you are moving on top of all of this! eek!

i hope you have a little relief soon. just wanted you to know you are not alone in your struggles!

emily

Link to comment
Share on other sites

Hi,

I am sorry you are feeling so crappy. I agree with you that you did a lot of things at the same time. I don't know if you were trying to wean off your medication or stopping it for the TTT but maybe you could go back on your regular dosage and wean them back when you start to feel better. If it was only for the TTT then should be back on them.

I think you had a normal reaction to a TTT for someone who has the disorder. It usually takes me 5-7 days to recuperate from a TTT.

Good luck

Ernie

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...